# SDR AALA20150331007

- Difficulty date: March 24, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 59,283 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L3 EXTERIOR EMER LIGHT INOPERATIVE.  REPLACED DOOR L3 EXTERIOR EMER LIGHT, TESTED OK IAW AMM 33-51-01.
